# SDR AALA202406121717

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 34,852 hours, 7,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 852510R8B3ASNH
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED LOOSE WIRES EXPOSED AT BASEBOARD AT SEAT 14A. WHILE TROUBLESHOOTING SEAT 14A LOOSE GROUND WIRES MAINTENANCE FOUND SEAT 13A EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHTING WIRE CONNECTOR FOR SEATS 14A AND 13A PER ESPM 20-44-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NOMDEFECTS NOTED.
